# SDR ZZDA2010308

- Difficulty date: June 22, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N292AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Disconnected
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE PACK CHAIN (LANYARD) NOT CONNECTED.  RE-SECURED SLIDE PACK CHAIN (LANYARD) REF AMM 25-66-01.
